# SDR SWAA2023102407527

- Difficulty date: October 4, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N8713M
- Make and model: Boeing 737-8
- Aircraft serial: 36984
- Aircraft time: 13,127 hours, 5,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727G+16' TO BS767+2' LBL22 WL156<[01] VERIFIED STEP 4 IN PARTIAL.;[02] REMOVED; FABRICATED; AND INSTALLED NEW AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT SECTION BS 727F+10 TO 787+7 LBL 22; AND 2 SPLICES BS 727+10 AND BS787+7 PER SRM 53-00-53-2R-5 AND DWG 146A7500.;[03] VERIFIED STEP 5 COMPLETE.;[04] VERIFIED ALL STEPS COMPLETE; MEASUREMENT TABLE AND CORRECTION ACTION ITEM 2; CARD COMPLETE.
